# SDR DL72K982571

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV ON 12/8/98, FOUND VERTICAL STAB INTERIOR - VERT WEB AT STA 1303 IS CRACKED AT LT LWR CORNER, ABOVE S-DUCT.  DYED CK, PER PS 900-6-3 NR 1 DRILLED CRACK PER SRM 53-10-4 FIG 17, FAB'D DOUBLER, TREATED, PAINTED, INSTALLED PER 53-10-4 FIG 17.
